| Model Number |
1002717 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that spiderweb cracks were observed behind the touchscreen.There was no adverse impact to the customer¿s blood glucose value.Reportedly, the customer contacted the healthcare provider to obtain alternate insulin therapy.